Adipokines and gastrointestinal disease

Beales, I. L. P. and Ogunwobi, O. (2006) Adipokines and gastrointestinal disease. Alimentary Pharmacology and Therapeutics, 24 (7). pp. 1127-1128. ISSN 1365-2036

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
UEA Research Groups: Faculty of Medicine and Health Sciences > Research Groups > Gastroenterology and Gut Biology
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:08
Last Modified: 13 Jul 2024 00:34
DOI: 10.1111/j.1365-2036.2006.03030.x

Actions (login required)

View Item View Item